# SDR CA150706003

- Difficulty date: July 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,765 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG DIRTY SOCK ODOR THRU 7000, ON GROUND SELECTED PACK 1 OFF AND ODOR SEEMED TO DISSIPATE.  APU REPLACED IAW AMM 49-11-11 PB401.
